Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 629497, 2 pages
http://dx.doi.org/10.1155/2015/629497
Editorial

Mathematical Applications to Reliability and Maintenance Problems in Engineering Systems

1Donlinks School of Economics and Management, University of Science and Technology Beijing, Beijing 100083, China
2Faculty of Business and Law, Manchester Metropolitan University, Manchester M15 6BH, UK
3Salford Business School, University of Salford, Salford M5 4WT, UK
4Kent Business School, University of Kent, Canterbury CT2 7PE, UK
5CentraleSupelec, 92295 Chatenay-Malabry, France
6Department of Energy, Polytechnic University of Milan, 20133 Milano, Italy

Received 8 March 2015; Accepted 8 March 2015

Copyright © 2015 Wenbin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.